Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What will happen if some one got an injection with 6 cc of air ?

i injected a patient with more than 6 cc of air by mistake .. but slowly .. the patient left my department after 20 min without any sign or symptoms is that possible he will suffer from medical problem after while because of that ????
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  596
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic

Where did you inject the air. The site is important because farther away from the heart and brain it can get absorbed and be of less danger. Better to keep in touch with him and if he reports any breathlessness and chest pain, drowsiness he should be brought to Hospital immediately for fear of air embolism.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor